Our expert says:
I can understand your concern. I am however, not in favour of these different slimming pills which usually have negative side-effects. You would not enjoy your trip if you suffer from palpitations, insomnia, termors, irritation, etc. I would like to suggest that you keep active - I don't know what kind of trip you will be one (coaches, etc), but some sightseeing overseas entail a great deal of walking. In addition it may be a good idea to obtain a workout programme from Fitness Doc, which you can do every day - jogging is possible in most foreign cities as they are usually safe. When you eat in restaurants, choose less fattening options - vegetables, fruit, rye bread, etc. I know it will be very tempting to tuck into all the culinary delights, but if you keep your resolve in mind, then you will be able to be strong. Alcohol is very rich in energy (29 kJ/gram), so by only having one alcoholic drink at a session, instead of many, you will also be keeping your energy intake low. Drink bottled or soda water and artificially sweetened cold drinks instead.
I do hope you enjoy your trip
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.